TY - JOUR T1 - Explicit Traveling Wave Solutions and Their Dynamical Behaviors for the Coupled Higgs Field Equation AU - Zhao , Keqin AU - Wen , Zhenshu JO - Journal of Nonlinear Modeling and Analysis VL - 3 SP - 465 EP - 474 PY - 2022 DA - 2022/06 SN - 4 DO - http://doi.org/10.12150/jnma.2022.465 UR - https://global-sci.org/intro/article_detail/jnma/20718.html KW - Coupled Higgs field equation, Traveling wave solutions, Kink wave solutions. AB -

In this paper, we focus on the traveling wave solutions of the coupled Higgs field equation from the perspective of dynamical systems. Through the phase portraits, in addition to periodic wave solutions and solitary wave solutions, we also obtain explicit periodic singular wave solutions, singular wave solutions and kink wave solutions, which were not found in the previous works. The dynamical behavior of these solutions and their internal relations are revealed through asymptotic analysis. The results will help supplement the study of field equation.